Widgetized Section

Go to Admin » Appearance » Widgets » and move Gabfire Widget: Social into that MastheadOverlay zone


A girl has gone online to warn people about habitual use of the pain killer Tramadol

She said that her boyfriend could hardly walk after getting addicted to the medication that is known as “Ya Khiaw Leuang” (the green and yellow drug) in Thai.

tramadol-abuse-thailandShe said that her boyfriend had lost 7/8 kilos in weight and had found it impossible to sleep without sedatives, reported Sanook.

Online contradiction advice clearly states that tramadol should not be taken with sedatives and other things like alcohol.

She posted that the drug had affected his memory and caused him to become confused. If he managed to get up he would fall over, she claimed.

“People should watch out for this drug,” she said. “It was alright at first but then my boyfriend suddenly started experiencing severe symptoms.” she warned.

Tramadol is an opioid pain medication sold under the names Ultram and Zytram.

Pharmacies in Thailand are restricted to selling only 1000 tablets each per month and its distribution to people 17 and younger is prohibited. No more than 20 tablets can be given out at a time.

But sanook.com reported that Tramadol is widely available online.

Sanook

Comments

comments

If you like a story please share and like it with all your friends and leave comments above.
Do you have an interesting story or Tip-Off for Samui Times then visit the TIP-OFF Page Here

You must be logged in to post a comment Login